Hi all, have not been around too much lately - busy family stuff and we have a new puppy!
I started on thyroxine back in November and have just had my latest blood results done and my TSH has dropped to 1.34? Last test in December was 4.7. I feel so much better energy wise and a lot of the joint pains I was experiencing have improved but I am still having problems withmy lower back and legs.
I am seeing my gyny on Monday as I have had previous problems with Endometriosis so I am having a scan too see whats going on in there!
However, I seem to remember reading on here about thyroid patients having sore/heavy legs and muscle aches in their legs/thighs?
Can anyone help with this?
I am so pleased to have got the thyroid issues under control and if I could just get this pelvic/leg pain sorted would be a happy woman! I am having to take strong pk's to get any sleep now.
Any ideas or experiences you could share I would be really grateful
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.